# SDR IPXA2017012313155

- Difficulty date: January 14, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 27,671 hours, 18,621 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545714
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3, FLOOR MAIN DECK 231XPF DAMAGED. FABRICATED NEW FLOOR PANEL 231XPF PER B757-5320-9692-I MATERIAL A402H-48X144 BATCH2994680.
